Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 587, NWS Jackson, MS

December 9, 2012Morehouse Parish, Richland Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Dec 9, 2012, 9:52 PM CST for Morehouse Parish, Richland Parish, Louisiana. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 9, 2012, 9:52 PM CST (03:52 UTC)
Expired
Dec 9, 2012, 10:30 PM CST
In force
38 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Morehouse Parish, LA, Richland Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 176 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 9, 9:55 PM CSTTSTM WND DMG5 S Bastrop, LATREE DOWN ALONG HWY 139.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 9, 5:47 PM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2012-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2012-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
804 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

357 
WUUS54 KJAN 100352
SVRJAN
LAC067-083-100430-
/O.NEW.KJAN.SV.W.0587.121210T0352Z-121210T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
952 PM CST SUN DEC 9 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF BASTROP...
  RICHLAND PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...START...RAYVILLE...

* UNTIL 1030 PM CST

* AT 952 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF BASTROP TO
  12 MILES NORTHWEST OF START TO 11 MILES WEST OF BUCKNER MOVING EAST
  AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BUCKNER BY 1005 PM CST...
  GALION...ALTO AND START BY 1010 PM CST...
  ARCHIBALD AND RAYVILLE BY 1020 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
MONDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
NORTHWEST MISSISSIPPI.

&&

LAT...LON 3280 9206 3301 9144 3289 9150 3285 9157
      3275 9160 3271 9164 3267 9164 3267 9160
      3242 9164 3228 9187 3227 9203 3238 9201
      3253 9191 3259 9194 3265 9192 3270 9198
      3270 9206
TIME...MOT...LOC 0352Z 254DEG 34KT 3273 9195 3259 9199
          3233 9208

$$

JC
2 follow-up statements
935 
WWUS54 KJAN 100420
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1020 PM CST SUN DEC 9 2012

LAC067-083-100430-
/O.CON.KJAN.SV.W.0587.000000T0000Z-121210T0430Z/
RICHLAND LA-MOREHOUSE LA-
1020 PM CST SUN DEC 9 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR SOUTHEASTERN MOREHOUSE AND RICHLAND PARISHES...

AT 1020 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF OAK
RIDGE TO OAK RIDGE TO ALTO MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ARCHIBALD AND RAYVILLE BY 1025 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
MONDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
NORTHWEST MISSISSIPPI.

&&

LAT...LON 3238 9201 3252 9191 3259 9194 3271 9190
      3291 9154 3289 9150 3285 9158 3275 9160
      3271 9164 3267 9164 3266 9160 3242 9164
      3228 9187 3227 9203
TIME...MOT...LOC 0420Z 254DEG 34KT 3280 9165 3266 9169
          3239 9185

$$

JC
862 
WWUS54 KJAN 100427
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1027 PM CST SUN DEC 9 2012

LAC067-083-100437-
/O.EXP.KJAN.SV.W.0587.000000T0000Z-121210T0430Z/
RICHLAND LA-MOREHOUSE LA-
1027 PM CST SUN DEC 9 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MOREHOUSE AND
RICHLAND PARISHES WILL EXPIRE AT 1030 PM CST...

WIND GUSTS TO 50MPH WILL REMAIN POSSIBLE WITH THESE STORMS AS THEY 
CONTINUE TO MOVE EAST. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
MONDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
NORTHWEST MISSISSIPPI.

LAT...LON 3238 9201 3252 9191 3259 9194 3271 9190
      3291 9154 3289 9150 3285 9158 3275 9160
      3271 9164 3267 9164 3266 9160 3242 9164
      3228 9187 3227 9203
TIME...MOT...LOC 0427Z 254DEG 34KT 3282 9157 3268 9161
          3241 9177

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 9, 3:16 PM CST, 6 hours 36 minutes earlier.

Area forecast discussion, Dec 9, 3:16 PM CST, 6 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
316 PM CST SUN DEC 9 2012

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT...A DEEP UPPER TROUGH AND
ASSOCIATED COLD FRONT WILL MOVE INTO THE DELTA LATE THIS EVENING AND
CONTINUE TO MOVE ACROSS THE AREA THROUGH THE NIGHT. THE MODELS HAVE
SPED UP THE FRONT A TOUCH FROM PREVIOUS RUNS AND ALSO CONTINUE TO
INDICATE MARGINAL INSTABILITY WITH AROUND 400-600 J/KG OF MU CAPE
WITH THE INSTABILITY WAINING AS THE FRONT PROGRESSES ACROSS THE AREA.
THE NAM CONTINUES TO BE THE MOST UNSTABLE...BUT IT IS THE OUTLIER
WITH THE GFS/ECMWF BOTH IN AGREEMENT OF LESS CAPE. THE MODELS
CONTINUE TO INDICATE AROUND 25KT OF 0-1KM SHEAR WITH THE STRONGEST
SHEAR THIS EVENING AND BECOMING UNIDIRECTIONAL OUT OF THE SOUTHWEST
TONIGHT...SO CONTINUE EXPECT A SQUALL LINE TO MOVE THROUGH THE AREA
WITH STRONG TO SEVERE POSSIBLE. EXPECT STRONG WINDS TO BE THE MAIN
RISK WITH GUSTS OF 40-60 MPH. THE HIGHEST RISK OF SEVERE WILL BE
MAINLY FOR AREAS NORTHWEST OF THE NATCHEZ TRACE ASSOCIATED WITH THE
BEST INSTABILITY.

THE FRONT WILL MOVE EAST OF THE AREA BY EARLY TO MID AFTERNOON ON
MONDAY WITH SHOWERS ENDING FROM NORTHWEST TO SOUTHEAST. THE SURFACE
GRADIENT IN THE WAKE OF THE FRONT WILL BE TIGHT ENOUGH TO SUPPORT
GUSTY WINDS...WITH GUSTS FROM 25-30 MPH POSSIBLE IN THE DELTA DURING
THE LATE MORNING INTO THE AFTERNOON HOURS.

COLD HIGH PRESSURE WILL BUILD IN OVER THE AREA MONDAY NIGHT INTO
TUESDAY WITH LOWS FALLING INTO THE UPPER 20S TO LOW 30S. A COOL DAY
IS ON TAP FOR TUESDAY WITH HIGHS ONLY CLIMBING INTO THE MID 40S TO
AROUND 50. CLOUDS WILL BE ON THE INCREASE LATE ON TUESDAY AS A
BAROCLINIC ZONE SETS UP TO THE SOUTH OF THE AREA OUT AHEAD OF ANOTHER
STRONG UPPER TROUGH THAT WILL MOVE THROUGH ON WEDNESDAY. WITH THE
INCREASE IN CLOUDS THE TEMPERATURES MAY MODERATE A BIT TUESDAY
NIGHT...SO WILL GO WITH GUIDANCE TEMPS FOR LOWS. A FEW LIGHT
SPRINKLES...OR POSSIBLY A FEW FLURRIES MAY ALSO BE POSSIBLE IN THE
SOUTHEAST EARLY ON WEDNESDAY ALSO. STUCK PRETTY CLOSE TO GUIDANCE
TEMPERATURES THROUGH THE PERIOD...BUT DID RAISE ABOVE POP GUIDANCE
TONIGHT IN SOME AREAS. DID NOT MAKE ANY CHANGES TO THE FORECAST BEYOND
TUESDAY NIGHT...SO WILL ATTACH THE APPLICABLE PORTIONS OF THE
PREVIOUS LONG TERM BELOW./15/

.PREVIOUS LONG TERM...LOW LEVEL CHILLY HIGH PRESSURE ANCHORED IN
VICINITY WILL SPELL MOSTLY CLEAR SKIES FOR THE REGION LATE TUESDAY
NIGHT THROUGH THURSDAY...ALTHOUGH LIGHT WINDS WILL TURN AROUND TO THE
SOUTH BY THURSDAY. TEMPERATURES WILL AVERAGE AROUND 5 TO 10 DEGREES
BELOW NORMAL (WHICH IS QUITE A DEPARTURE FROM RECENT TRENDS) TUESDAY
NIGHT THROUGH WEDNESDAY NIGHT. EXPECT MODERATION TO NEAR NORMAL
THURSDAY INTO THURSDAY NIGHT WITH SUBTLE INCREASE IN HIGHER CLOUDS AS
ENERGY GATHERS OUT TO OUR WEST.

VIGOROUS INFLUX OF THE PACIFIC UPPER JET INTO THE FOUR CORNERS AND
SOUTHERN PLAINS LATE NEXT WEEK AND INTO THE WEEKEND WILL PUT THE
LOWER MISSISSIPPI IN THE CROSSHAIRS FOR STORMINESS BY NEXT WEEKEND.
MENTIONED ENERGY WILL COME UP AGAINST NORTHERN FRINGE OF SUBTROPICAL
RIDGING IN THE DEEP SOUTH...POTENTIALLY SETTING THE STAGE FOR A
ROUND OR TWO OF NEARBY CYCLOGENESIS OCCURRING ALONG STALLING FRONTS.
INITIAL MODEL PROJECTIONS SHOWS PLENTY OF MOISTURE WILL CONGREGATE
IN THE WESTERN GULF AND PROVIDE FUEL FOR AT LEAST HEAVY RAIN
PRODUCTION AS WE GO INTO THE FIRST PART OF NEXT WEEK. THIS PERIOD
FROM LATE THIS WEEK INTO EARLY NEXT WEEK WILL HAVE TO BE WATCHED
CLOSELY FOR IMPACT WEATHER IN THE DAYS TO COME...BUT UNCERTAINTY WAY
TOO HIGH TO START MENTIONING IN THE HWO AT THIS JUNCTURE. FOR NOW I
GENERALLY ACCEPTED MEX MOS POPS (ALTHOUGH DELAYING ONSET OF
SIGNIFICANT POPS A LITTLE) AND WHOLLY ACCEPTED MEX TEMPS TRENDING
ABOVE NORMAL. /BB/

&&

.AVIATION...BROKEN TO SCATTERED MVFR/VFR CLOUDS 2-5K FEET WILL
CONTINUE THIS EVENING WITH GUSTY S WINDS 13-20KTS. ISOLATED
SHRA/TSRA ARE UNDERWAY FOR OUR WRN/SRN PORTIONS AND THESE PICK UP TO
SCATTERED/NUMEROUS COVERAGE W OF I-55 FROM 00Z-06Z. A STRONG COLD
FRONT MOVING THROUGH CENTRAL AR/ERN TX PUSHES INTO OUR DELTA BY
05-08Z...REACHING A GRENADA-KTVR-KHEZ LINE 09-12Z... KGTR-KJAN-KMCB
LINE 12-15Z...KMEI-KHBG LINE 16-19Z. A LINE OF SHRA/TSRA IS LIKELY
WITH THE FROPA WHEN A FEW WIND GUSTS OF 40-55KTS COULD OCCUR.
OTHERWISE...WIND SHIFTS TO THE NNW AT 15-30KTS AND MVFR CONDITIONS
SHOULD LOWER TO AREAS OF IFR IN RAIN FOR MUCH OF MONDAY AFTERNOON
DURING THE STRONGEST CAA. /40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       57  57  30  49 / 100 100   2  12
MERIDIAN      62  64  31  50 /  86 100  12  14
VICKSBURG     53  53  29  49 / 100  70   0  10
HATTIESBURG   62  64  34  52 /  63 100  12  19
NATCHEZ       52  52  31  49 / 100  95   1  11
GREENVILLE    46  49  28  47 / 100  54   0   7
GREENWOOD     50  51  28  47 / 100  70   0   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

15/40
Hazardous weather outlook, Dec 9, 9:25 PM CST, 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
925 PM CST SUN DEC 9 2012

MSZ029>033-037>039-043>046-048>066-072>074-102045-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-
MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
925 PM CST SUN DEC 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF CENTRAL...SOUTH AND
EAST MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE EXPECTED FROM ABOUT
MIDNIGHT TONIGHT THROUGH 8AM MONDAY MORNING AS A SQUALL LINE OF
STORMS MOVES EAST. WIND GUSTS OF 40 TO 60 MPH AND SMALL HAIL APPEAR
TO BE THE MAIN RISKS...BUT A TORNADO CANNOT BE RULED OUT.

WINDS ALONG THE FRONT ITSELF WILL GUST 30 TO 40 MPH IN PLACES AS
MUCH COLDER AIR RETURNS BY MONDAY NIGHT WITH SUB-FREEZING OVERNIGHT
TEMPERATURES ONCE AGAIN.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED INTO MONDAY MORNING.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>036-
040>042-047-102045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-
HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN-
925 PM CST SUN DEC 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...
EXTREME SOUTHEAST ARKANSAS AND THE DELTA AREA OF MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

A DEVELOPING SQUALL LINE WITH STRONG TO SEVERE THUNDERSTORMS WILL
MOVE ACROSS THE DELTA REGION AS WE GO INTO THE EARLY MORNING HOURS.
DAMAGING WIND GUSTS OF 50 TO 60 MPH AND HAIL APPEAR TO BE THE MAIN
RISKS...WITH A LESSER RISK FOR A COUPLE OF TORNADOES AS THE STORMS
DEVELOP AND FORM INTO A SQUALL LINE.

WINDS ALONG THE FRONT ITSELF WILL GUST UP TO 40 MPH IN PLACES LATE
TONIGHT AS MUCH COLDER AIR RETURNS BY MONDAY NIGHT WITH SUB-FREEZING
OVERNIGHT TEMPERATURES ONCE AGAIN.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED INTO EARLY MONDAY MORNING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN

EC

In the hours before

Special weather statement, Dec 9, 4:31 PM CST, 5 hours 21 minutes before
MSZ066-073-074-092330-
LAMAR MS-JONES MS-FORREST MS-
431 PM CST SUN DEC 9 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
431 PM CST SUN DEC 9 2012

A CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING 35 TO 45 MPH WINDS
WAS MOVING THROUGH THE HATTIESBURG TO LAUREL AREA AT 428 PM
CST...MOVING NORTHEAST AT 20 MPH.

PEOPLE IN FORREST...SOUTHERN JONES AND EASTERN LAMAR COUNTIES SHOULD
BE AWARE OF THESE STORMS THROUGH 530PM.

LAT...LON 3091 8935 3100 8935 3100 8941 3098 8943
      3097 8947 3101 8951 3101 8956 3143 8947
      3143 8940 3174 8940 3160 8893 3144 8894
      3143 8914 3113 8914 3090 8932
TIME...MOT...LOC 2228Z 224DEG 18KT 3088 8944

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 10:19 PM CSTSpecial Weather StatementJANEast Carroll, West Carroll26 min
Dec 9, 10:36 PM CSTSpecial Weather StatementJANEast Carroll24 min
Dec 9, 11:20 PM CSTSpecial Weather StatementJANMadison25 min
Dec 10, 5:03 AM CSTSpecial Weather StatementJANConcordia32 min
Dec 10, 5:06 AM CSTSevere Thunderstorm WarningJANConcordia25 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.